MAUDE Adverse Event Report: APPLIED MEDICAL CTR03, 5X100 KII OPT ZTHR 6/BX; GCJ

APPLIED MEDICAL CTR03, 5X100 KII OPT ZTHR 6/BX; GCJ
Model Number CTR03
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Procedure performed unknown- "report from the sales rep - during a process to drain, while passing a tube from the event unit to another trocar, the distal edge of the cannula was fractured despite giving no excessive power to the cannula.The fragment of the cannula was disposed by the facility." additional information received july 19, 2016: the incident happened at the end of the operation, during installation of drainage procedure, while passing a tube from the event unit to another trocar or vice versa.Patient status: no patient injury.
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Upon inspection, engineering confirmed the tip of the cannula was fractured.The cannula wall thickness was measured and was within specification.During the manufacturing process, all trocars are thoroughly inspected for functionality and performance prior to packaging.Applied medical has opened a corrective and preventative action (capa) to further elevate and track this investigation and implement appropriate corrective actions to mitigate this type of event.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.

Brand Name
CTR03, 5X100 KII OPT ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5870221
Report Number2027111-2016-00575
Device Sequence Number416913
Product Code GCJ
UDI-Device Identifier00607915123482
UDI-Public(01)00607915123482(17)180729(30)01(10)1252120
Combination Product (Y/N)N
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/29/2018
Device Model NumberCTR03
Device Catalogue Number101290101
Device Lot Number1252120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/11/2016
Supplement Report FDA Received Date12/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1